# SDR DALA1123333309

- Difficulty date: April 1, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y1959 AT FR63, FR65, FR67 CORRODED REMOVED CORROSION AS PER SRM 51-74-00 AND FOUND OUT OF LIMIT.  ORG THK 0.12 0" AT FR63 MAT'L REMOVED 0.042" (L=1"XW=1"), FR65  MAT'L REMOVED 0.045" (L=1"XW=1") AND FR67 MAT'L REMOVED 0.040" (L=1"XW=1") AS PER SRM 53-00-15 FIG 102 AND REPAIR CARRIED OUT AS PER PRI 488819-14 REV O DATED 28MAR11, 1400  HRS.
